# SDR FDEA201203050775

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N130810
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER THE AFT AUX SPAR, FOUND ONE GOUGE AT STAB STATION 100.  DAMAGED SUPPORT RIB  REMOVED.  SUPPORT RIB FABRICATED IAW DWG 183N1308 SH1, REV A AND INSTALLED IAW DWG 183N1302 SHT 1, REV C.  REPAIR CLASSIFIED AS MAJOR.
